# SDR 98ZZZX1743

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N178AC
- Make and model: Skrsky S64F
- Aircraft serial: 64097
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Center Housing
- Part number: 6535807054
- Condition: Cracked
- Location: Tail Gearbox
- Part time: 3,149 hours
- Component: 643566001047
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX WAS REMOVED FROM AIRCRAFT DUE TO A CRACK IN THE TAIL GEARBOX CENTER HOUSING WEB ADJACENT TO THE LOWER LEFT GEARBOX ATTACHMENT LUG.  ENGINEERING REQUESTED THE QUALITY DEPARTMENT HELP FIND THE CRACKED AREA BECAUSE IT WAS NOT MARKED ON THE PART NOR WAS IT VISIBLE TO THE EYE.
